# SDR FDEA201203160981

- Difficulty date: March 16, 2012
- Submitted: March 16, 2012
- Operation: Air carrier
- Aircraft: N962FD
- Make and model: Boeing 757-2G5
- Aircraft serial: 24176
- Aircraft time: 64,720 hours, 22,786 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: BAC1520792A
- Condition: Corroded
- Location: Bs 1610-1640
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LBL 25, SEAT TRACK CORRODED BS 1610-1640.  FOUND OUT OF LIMITS IAW SRM 53-00-52, PAGE 104, FIG 101, DETAIL 7.  FABRICATED AND INSTALLED NEW SEAT TRACK IAW SRM 53-60-52, AND DWG 146N5217.   MAJOR REPAIR.
